# SDR REXA2012112901718

- Difficulty date: November 29, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 22,448 hours, 19,434 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT'S FLASHLIGHT INOPERABLE.  REMOVED AND REPLACED FWD F/A EMERGENCY FLASHLIGHT BATTERY IAW CRJ AMM25-60-00.
